MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES; CENTRAL VENOUS CATHETER DRESSING CHANGE KIT

MEDICAL ACTION INDUSTRIES; CENTRAL VENOUS CATHETER DRESSING CHANGE KIT
Model Number 77433
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
Opened up a sterile cvc redress kit and a hair was found laying on top of the mask.Obtained a new kit to access port on preop patient.Product and packaging saved.

Brand Name
MEDICAL ACTION INDUSTRIES
Common Device Name
CENTRAL VENOUS CATHETER DRESSING CHANGE KIT
MDR Report Key12480380
Report Number12480380
Device Sequence Number14415098
Product Code PEZ
UDI-Device Identifier10809160189887
UDI-Public(01)10809160189887(17)221130(10)284974
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
Report Date (Section F) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77433
Device Catalogue Number77433
Device Lot Number284974
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Date Report Sent to FDA09/01/2021